Onset of angioedema coincided with 2 wk hx of progressive right shoulder and girdle pain. Sed rate pending. On third pulse of prednisone + Zyrtec + Benadryl. Skin has "scalded" appearance + papular rash on legs but no itching. Blood vessels in hands and neck appear dilated. A long shot, but potentially indicative of lymphoma or other developing malignancy?
I know that angioedema is a swelling, similar to hives, but the swelling is beneath the skin rather than on the surface. Do you think that you got this as a side effect from the medication that you were using? I think that this could easily be lymphoma because your swellings are located around your lymph nodes. You have to understand that this is a serious condition that you can’t resolve at home. I think that your doctor needs to see what is causing these reactions and after that you need to get appropriate treatment. I hope that you will get better and that this helped you in any possible way.
All the best,